American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46M18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Félix Cabello Sánchez. There is no strictly singular centralizer on $L_p$. Proc. Amer. Math. Soc. 142 (2014) 949-955.
Abstract, references, and article information
View Article: PDF

[2] Paweł Domański. Notes on Real Analytic Functions and Classical Operators. Contemporary Mathematics 561 (2012) 3-47.
Book volume table of contents
View Article: PDF

[3] Theo Bühler. On the algebraic foundations of bounded cohomology. Memoirs of the AMS 214 (2011) MR 2867320.
Book volume table of contents

[4] N. V. Volosova. A global dimension theorem for quantized Banach algebras. Trans. Moscow Math. Soc. 70 (2009) 207-235. MR 2573641.
Abstract, references, and article information
View Article: PDF

[5] Alexei Yul'evich Pirkovskii. Arens-Michael envelopes, homological epimorphisms, and relatively quasi-free algebras. Trans. Moscow Math. Soc. 69 (2008) 27-104. MR 2549445.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jesús M. F. Castillo and Yolanda Moreno. Extensions by spaces of continuous functions. Proc. Amer. Math. Soc. 136 (2008) 2417-2423. MR 2390508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] A. Yu. Pirkovskii. Arens-Michael enveloping algebras and analytic smash products. Proc. Amer. Math. Soc. 134 (2006) 2621-2631. MR 2213741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alberto E. Marrero and Paul S. Muhly. Cuntz-Pimnser algebras, completely positive maps and Morita equivalence. Proc. Amer. Math. Soc. 134 (2006) 1133-1135. MR 2196048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Volker Runde. A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal. Trans. Amer. Math. Soc. 358 (2006) 391-402. MR 2171239.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Dale R. Buske. Hilbert modules over a class of semicrossed products. Proc. Amer. Math. Soc. 129 (2001) 1721-1726. MR 1814102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1